Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Basis graphs of pregeometries

Author: Stephen B. Maurer
Journal: Bull. Amer. Math. Soc. 79 (1973), 783-786
MSC (1970): Primary 05B35; Secondary 05C05, 05C35, 05B20, 15A30
MathSciNet review: 0376406
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. A. Bondy, Pancyclic graphs. II, University of Waterloo, (summary in Proc. Second Louisiana Conf. Combinatorics, Graph Theory and Computing, Baton Rouge, La., 1971). MR 325458
  • 2. W. Cunningham, The basis graph of a matroid, University of Waterloo, (unpublished).
  • 3. C. A. Holzmann, Survey on tree graphs, Proc. IEEE International Symp. Circuit Theory, Los Angeles, April 1972 (to appear).
  • 4. C. A. Holzmann and F. Harary, On the tree graph of a matroid, SIAM J. Appl. Math. 22(1972), 187-193. MR 307952
  • 5. C. A. Holzmann, P. G. Norton and M. D. Tobey, A graphical representation of matroids, SIAM J. Appl. Math, (to appear). MR 389627
  • 6. S. B. Maurer, Matroid basis graphs, Ph. D. Thesis, Princeton University, May 1972. (Available as a Math. Dept. Technical Report. )
  • 7. S. B. Maurer, Matroid basis graphs. I, II, J. Combinatorial Theory, Ser. B. (to appear). MR 317971
  • 8. A. W. Tucker, A combinatorial equivalence of matrices, R. Bellman and M. Hall, (editors) Combinatorial Analysis, Proc. Symp. Appl. Math. 10, Amer. Math. Soc., Providence, R. I., 1960, pp. 129-140. MR 22 # 5579. MR 114760
  • 9. W. T. Tutte, Lectures on matroids, J. Res. Nat. Bur. Standards 69B (1965), 1-47. MR 31 # 4023. MR 179781
  • 10. M. L. Yoseloff, Matroids as pivotal algebraic systems, Math. Dept. Technical Report, Princeton University, 1970.
  • 11. H. H. Crapo and G.-C. Rota, On the foundations of combinatorial theory: Combinatorial geometries, MIT Press, Cambridge, Mass., 1970. MR 290980

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05B35, 05C05, 05C35, 05B20, 15A30

Retrieve articles in all journals with MSC (1970): 05B35, 05C05, 05C35, 05B20, 15A30

Additional Information